# SDR GTIA2017012301755

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 38,995 hours, 18,453 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 DEF OXY DOOR OPEN AND MASK DEPLOYED. R&R EMERGENCY O2 CONTAINER
